[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

RE: [IP] Help! Any suggestions........

Hi Kelley:
First of all, has there been stress?  I know that I wasn't able to get my
b.g. down from Tues until yesterday (Sun.) because of all that has been
happening.  I was shooting so much insulin.  The b.g. would come down a
little and shoot right back up.

Finally yesterday afternoon it started coming down and has been staying
down...thank God!

When you b.g. is high for two readings and you cant justify them, please do
not bolus but take a needle and insulin and INJECT the insulin.  Sometimes
when you bolus, it just doesn't work as fast as when injecting.

Did you try moving the sites from say your abs to your thighs or somewhere
else?  May be that the sets you are using aren't the proper ones for you.

I just know my b.g. being so high was from shock and stress and I had to
physically and mentally remove myself from all of it in order to recover.

Hope you are doing better.
Kathy Bruckmeyer
email @ redacted
diab 35 yrs pumping 12/00
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml